I've never had this problem before, which I guess makes me lucky because apparently it's incredibly common. Some women apparently have these regularly, and I read that it can occur repeatedly as a side effect of chemotherapy, which just seems incredibly unfair. So I get that things could be worse but it's hard to put things in perspective right now.

TMI grossness/lady troubles below, you've been warned!

So I have a yeast infection and it's basically HELL ON THIS EARTH. It ITCHES. It HURTS. It's HORRIBLE! I realized after reading the Monistat information insert that if it's your first yeast infection you're supposed to see a doctor to make sure, which...I did not do. But I read up on the symptoms and I am positive that's what this is. So I got the Monistat three day treatment and have used the first two nights of treatment, so tonight is my last night of using it. Does that mean I'll feel better when I wake up tomorrow? Will it take a few more days to clear up? Are you supposed to buy a second pack of Monistat or only use the one package? I suspect that at this point there's nothing I can do except be patient, but it itchezzzzzzzzz and I'm dying. The Monistat (can't believe I've typed that word that many times, I feel like I'm writing an ad or something) came with an anti-itch cream but it doesn't quite manage the problem.

One thing that's pretty lame is that I lost my voice this weekend, presumably from yelling too loud at a noisy bar. I don't think it's an infection or that it's connected to the yeast infection at all, but it's a double whammy of shittiness. I am off to the grocery store to buy honey to put in my tea this afternoon, so if anyone has any product recommendations I'll be out anyway.

Ugh. Advice? Encouragement that I will survive this and be okay? Personal testimonials? Fluffy gifs?